Tags

Type your tag names separated by a space and hit enter

ACG Clinical Guideline: the diagnosis and management of idiosyncratic drug-induced liver injury.
Am J Gastroenterol 2014; 109(7):950-66; quiz 967AJ

Abstract

Idiosyncratic drug-induced liver injury (DILI) is a rare adverse drug reaction and it can lead to jaundice, liver failure, or even death. Antimicrobials and herbal and dietary supplements are among the most common therapeutic classes to cause DILI in the Western world. DILI is a diagnosis of exclusion and thus careful history taking and thorough work-up for competing etiologies are essential for its timely diagnosis. In this ACG Clinical Guideline, the authors present an evidence-based approach to diagnosis and management of DILI with special emphasis on DILI due to herbal and dietary supplements and DILI occurring in individuals with underlying liver disease.

Authors+Show Affiliations

Indiana University School of Medicine, Indianapolis, Indiana, USA.University of North Carolina, Chapel Hill, North Carolina, USA.CarolinasHealthCare System, Charlotte, North Carolina, USA.Einstein Health Care Network, Philadelphia, Pennsylvania, USA.University of Texas at Southwestern Medical Center, Dallas, Texas, USA.University of Michigan, Ann Arbor, Michigan, USA.No affiliation info available

Pub Type(s)

Journal Article
Practice Guideline

Language

eng

PubMed ID

24935270

Citation

Chalasani, Naga P., et al. "ACG Clinical Guideline: the Diagnosis and Management of Idiosyncratic Drug-induced Liver Injury." The American Journal of Gastroenterology, vol. 109, no. 7, 2014, pp. 950-66; quiz 967.
Chalasani NP, Hayashi PH, Bonkovsky HL, et al. ACG Clinical Guideline: the diagnosis and management of idiosyncratic drug-induced liver injury. Am J Gastroenterol. 2014;109(7):950-66; quiz 967.
Chalasani, N. P., Hayashi, P. H., Bonkovsky, H. L., Navarro, V. J., Lee, W. M., & Fontana, R. J. (2014). ACG Clinical Guideline: the diagnosis and management of idiosyncratic drug-induced liver injury. The American Journal of Gastroenterology, 109(7), pp. 950-66; quiz 967. doi:10.1038/ajg.2014.131.
Chalasani NP, et al. ACG Clinical Guideline: the Diagnosis and Management of Idiosyncratic Drug-induced Liver Injury. Am J Gastroenterol. 2014;109(7):950-66; quiz 967. PubMed PMID: 24935270.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - ACG Clinical Guideline: the diagnosis and management of idiosyncratic drug-induced liver injury. AU - Chalasani,Naga P, AU - Hayashi,Paul H, AU - Bonkovsky,Herbert L, AU - Navarro,Victor J, AU - Lee,William M, AU - Fontana,Robert J, AU - ,, Y1 - 2014/06/17/ PY - 2013/10/21/received PY - 2014/04/10/accepted PY - 2014/6/18/entrez PY - 2014/6/18/pubmed PY - 2014/9/10/medline SP - 950-66; quiz 967 JF - The American journal of gastroenterology JO - Am. J. Gastroenterol. VL - 109 IS - 7 N2 - Idiosyncratic drug-induced liver injury (DILI) is a rare adverse drug reaction and it can lead to jaundice, liver failure, or even death. Antimicrobials and herbal and dietary supplements are among the most common therapeutic classes to cause DILI in the Western world. DILI is a diagnosis of exclusion and thus careful history taking and thorough work-up for competing etiologies are essential for its timely diagnosis. In this ACG Clinical Guideline, the authors present an evidence-based approach to diagnosis and management of DILI with special emphasis on DILI due to herbal and dietary supplements and DILI occurring in individuals with underlying liver disease. SN - 1572-0241 UR - https://www.unboundmedicine.com/medline/citation/24935270/ACG_Clinical_Guideline:_the_diagnosis_and_management_of_idiosyncratic_drug_induced_liver_injury_ L2 - http://Insights.ovid.com/pubmed?pmid=24935270 DB - PRIME DP - Unbound Medicine ER -